Augmentin Antibiotic and Tinnitus Spike

Discussion in 'Support' started by Nati, Feb 27, 2016.

tinnitus forum
    1. Nati

      Nati Member

      Tinnitus Since:
      November 2015
      Cause of Tinnitus:
      who knows...
      Never posted here before but I got a bit scared and I need some positive hope.

      My tinnitus started 3 and a half month ago due to some unknown viral thing.. I did an mri and a hearing test which showed nothing so a carried on with my life till I felt sick again, went to a private ent who watched the mri again (1.5 month later) and saw a sinus infection that everyone else had miss. He perscribe me with augmentin 875 mg twice a day for 10 days. Im about half way into the treatment and I feel like my tinnitus is spiking!! I also have bad stomach in the mornings.. What should
      I do?! Is the spike temporary? It seems like every time I manage to get used to it somthing change and I need to start all over again.. It's making me tired and sad..
    2. mandi

      mandi Member Benefactor

      West Michigan
      Tinnitus Since:
      Cause of Tinnitus:
      ear infection
      @Nati Did the spike go down? Did the sinus infection get dealt with? Are you doing better?

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.